RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Diskr. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Diskr. Mat., 2000, Volume 12, Issue 1, Pages 70–81 (Mi dm318)  

This article is cited in 3 scientific papers (total in 3 papers)

Limit theorems for the number of nonzero solutions of a system of random equations over the field $\mathrm{GF}(2)$

V. G. Mikhailov


Abstract: We study the properties of the number $\nu$ of non-zero solutions of system of random equations over $\mathrm{GF}(2)$ with the left-hand sides which are products of expressions of the form $a_{t1}x_1+\ldots+a_{tn}x_n+a_t$ with independent equiprobable coefficients. The right-hand sides of the system are zeros. We derive inequalities for the factorial moments of the random variable $\nu$ and necessary and sufficient conditions of the validity of the Poisson limit theorem for $\nu$.
The research was supported by the Russian Foundation for Basic Research, grants 99–01–00012 and 96–15–96092.

DOI: https://doi.org/10.4213/dm318

Full text: PDF file (850 kB)
References: PDF file   HTML file

English version:
Discrete Mathematics and Applications, 2000, 10:2, 115–126

Bibliographic databases:

Document Type: Article
UDC: 519.2
Received: 24.12.1999

Citation: V. G. Mikhailov, “Limit theorems for the number of nonzero solutions of a system of random equations over the field $\mathrm{GF}(2)$”, Diskr. Mat., 12:1 (2000), 70–81; Discrete Math. Appl., 10:2 (2000), 115–126

Citation in format AMSBIB
\Bibitem{Mik00}
\by V.~G.~Mikhailov
\paper Limit theorems for the number of nonzero solutions of a~system of random equations over the field~$\mathrm{GF}(2)$
\jour Diskr. Mat.
\yr 2000
\vol 12
\issue 1
\pages 70--81
\mathnet{http://mi.mathnet.ru/dm318}
\crossref{https://doi.org/10.4213/dm318}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1778767}
\zmath{https://zbmath.org/?q=an:0969.60012}
\transl
\jour Discrete Math. Appl.
\yr 2000
\vol 10
\issue 2
\pages 115--126


Linking options:
  • http://mi.mathnet.ru/eng/dm318
  • https://doi.org/10.4213/dm318
  • http://mi.mathnet.ru/eng/dm/v12/i1/p70

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. G. Mikhailov, “The Poisson limit theorem for the number of noncollinear solutions of a system of random equations of a special form”, Discrete Math. Appl., 11:4 (2001), 391–400  mathnet  crossref  mathscinet  zmath
    2. V. G. Mikhailov, “Limit theorems for the number of points of a given set covered by a random linear subspace”, Discrete Math. Appl., 13:2 (2003), 179–188  mathnet  crossref  crossref  mathscinet  zmath
    3. V. G. Mikhailov, “Limit theorems for the number of solutions of a system of random linear equations belonging to a given set”, Discrete Math. Appl., 17:1 (2007), 13–22  mathnet  crossref  crossref  mathscinet  zmath  elib
  • Дискретная математика
    Number of views:
    This page:224
    Full text:68
    References:25
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019